Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Formations of group and $ \pi $-decomposability


Author: H. Lausch
Journal: Proc. Amer. Math. Soc. 20 (1969), 203-206
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9939-1969-0233891-0
MathSciNet review: 0233891
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. W. Carter, Nilpotent self-normalizing subgroups of soluble groups, Math. Z. 75 (1961), 136-139. MR 0123603 (23:A928)
  • [2] -, Formationen auflösbarer Gruppen, Lecture notes, Universität Tübingen, 1966.
  • [3] W. Gaschütz, Zur Theorie der endlichen auflösbaren Gruppen, Math. Z. 80 (1963), 300-305. MR 0179257 (31:3505)
  • [4] G. Glauberman, Fixed points in groups with operator groups, Math. Z. 84 (1964), 120-125. MR 0162866 (29:170)
  • [5] O. Ore, Contributions to the theory of groups of finite order, Duke Math. J. 5 (1939), 431-460. MR 1546136
  • [6] A. V. Romanovskiĭ, Finite groups with $ \pi $-decomposable subgroups, Dokl. Akad. Nauk SSSR 152 (1963), 831-833=Soviet Math. Dokl. 4 (1963), 1448-1451. MR 0153732 (27:3693)
  • [7] H. Wielandt, Entwicklungslinien in der Strukturtheorie der endlichen Gruppen, Proc. Internat. Congr. Math. 1958, Cambridge Univ. Press, New York, 1960, pp. 268-278. MR 0116053 (22:6848)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233891-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society